# SDR UPS03840682

- Difficulty date: April 13, 2003
- Submitted: May 12, 2003
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- Aircraft time: 74,572 hours, 28,469 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  HFEC HOLE INSPECTION DETECTED A CRACK ON THE RT WING FORWARD LOWER SPAR BETWEEN STA. XFS 515-XFS 526.76 IN HOLE NR 8 (PG. 15 OF E.O. DC8-5710-14184-D)  COINED 10 EA. HOLES IN CONDITION 1,  COLD WORKED 1 HOLE IN CONDITION 2 NDT VERIFIED NO CRACKS,  FABRICATED AND INSTALLED FLUSH REPAIR BUSHING IAW DWG.4709980, E.O. DC8-5710-14184APPX. E,DWG. J060232,AND SRM. 51-3-5
